# SDR SWIA202163463

- Difficulty date: December 6, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT OUTBOARD BOLT GAULED ON 9G BULKHEAD   (C CHECK RO 12-31-21)   INSTALLED SERVICABLE BOLT ON AFT LOWER OUTBOARD MOUNT 9G BULKHEAD REF: CRJ900 AMM. 25-53-00-400-801-A02 CALIBRATED TOOL #TUC6228 DUE CAL 30 SEP 22
